skin-hair-icon
Skin related
The skin is been getting removed from leg and hands which is causing difficulties in walking a bit. Skin is becoming dry on those parts and causes a burning sensation.
23 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Morning: Abzorb dusting powder on the affected areas Night: Lulifin cream on affected areas for 4 weeks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Don't worry...you are suffering from Fungus infection causing this... Medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Its intertrigo. You need to avoid dipping in water and detergents. Please consult online for prescription medicines.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.